# SDR ASAA0955403

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,116 hours, 3,244 cycles
- Engine: Ge CFM567B24
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 3051157040
- Condition: Leaking
- Location: Nr 1 Gearbox
- Component: Gearbox
- Component part number: 3400465040
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FLIGHT CREW DISCOVERED OIL ON NR 1 ENGINE COWLING.  ACCOMPLISHED PART POWER LEAK CHECK PER 71-00-00-700-823-F00 FOUND OIL LEAKING FROM FUEL PUMP PAD DRAIN LEAKAGE IS WITHIN SERVICEABLE LIMIT BUT EXCEEDS THRESHOLD LIMITS.  OK FOR CONTINUED SERVICE BUT MUST BE REPAIRED WITHIN 100 FLT HOURS.  REMOVED FUEL PUMP PACKAGE, REPLACED SEALOL SEAL PER AMM 72 60 00 400 STEP FIG (1 2).  RE-INSTALLED FUEL PUMP PACKAGE PER AMM 73-11-01-400 STEPS F-H.  INSP NR 50-57120.  ACCOMPLISHED STEP H OF MM 73-11-01-400.  COMPLETED INSTALLATION OF FUEL PUMP PACKAGE OF 73-11-01 (I) RAN ENGINE AND NO LEAKAGE NOTED.
